# SDR HEEA078720

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,187 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Part serial: A08601344
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKEL LEADING EDGE STRIP IS COMING OFF AFTER BEING REPAIRED ONLY 378:25 HOURS.
